# SDR AUS20020314

- Difficulty date: April 4, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R3A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 503106680003
- Condition: Contaminated
- Location: Ac Generator
- Component: Ac Generator, Plessey, 50306710000
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 INTEGRATED DRIVE GENERATOR CONTAMINATED.  OPEN CIRCUIT ON FIELD WINDINGS.
